The rosettes.

Waldemar Cieslak; Józef Zajac

Mathematica Scandinavica (1986)

  • Volume: 58, page 114-118
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cieslak, Waldemar, and Zajac, Józef. "The rosettes.." Mathematica Scandinavica 58 (1986): 114-118. <>.

author = {Cieslak, Waldemar, Zajac, Józef},
journal = {Mathematica Scandinavica},
keywords = {curves of positive curvature; rosette},
pages = {114-118},
title = {The rosettes.},
url = {},
volume = {58},
year = {1986},

AU - Cieslak, Waldemar
AU - Zajac, Józef
TI - The rosettes.
JO - Mathematica Scandinavica
PY - 1986
VL - 58
SP - 114
EP - 118
KW - curves of positive curvature; rosette
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.